CureZone   Log On   Join
Re: Possible Side-effects of Humaworm
 
humaworm Views: 2,200
Published: 9 years ago
 
This is a reply to # 1,622,257

Re: Possible Side-effects of Humaworm


There is a website somewhere in which a man documented his eczema recovery. HUMAWORM was a large part of his healing. Eczema can be caused from a liver that is overloaded with toxins. The liver is the primary purifying organ - but the skin is the largest purifying organ. When the liver is overloaded - the skin will jump in and help remove toxins. When this happens, all sorts of skin problems ca occur including eczema, psorisis, acne, boils, rashesn etc. HUMAWORM helps to remove parasites (the cause of the toxins) and it helps clean the liver so it can do its job. Sometimes when toxins are being removed - the skin will get a bit worse before it gets better. It does not happen all the time - but it is a possibility. If it happens, just keep in mind that it is a sign of healing.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.203 sec, (1)